# SDR SWIA202052077

- Difficulty date: August 17, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N196SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000706
- Aircraft time: 7,306 hours, 4,159 cycles
- System (JASC): 4980 · APU Exhaust System
- Part: Muffler
- Condition: Unbonded
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RACK 300 - APU INLET SILENCER VANE DISBONDED AS MARKED (C-CHECK  8/24/2020) UPON FURTHER EVALUATION FOUND APU INLET SILENCER TO BE OUT OF LIMITS DUE TO LOOSE SPLITTER AND FAILURE OF FEELER GUAGE CHECK. REPLACE SILENCER IAW AMM. REPLACED AND INSTALLED APU INLET SILENCER REF E175 AMM.
